# SDR 4MZA20210914020

- Difficulty date: September 13, 2021
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N591PA
- Make and model: Amazon MK27
- Aircraft serial: 000363
- Aircraft time: 23 hours, 244 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120098
- Part serial: BS0000000137
- Condition: Cracked
- Location: Nr 5
- Part time: 5 hours, 47 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOTOR CHANGE, A CRACK WAS OBSERVED ON #5 SPAR IN MOTOR MOUNT AREA.
